I am a wound care nurse in a long term care facility. Along with wound care, I also deal with "skin issues" for our residents. I am currently looking for help with a rash that has a severe itch and red "bumps" on the torso and upper extremities. This is a rash that is spreading and scabies has been ruled out since they were all treated with medication for scabies. Everyone that is able to describe the "itch" describe it as horrible. Topical steroids as well as oral steroids, and an antibiotic have all been tried. During the treatment the rash and itch gets better, but once all is completed, we once again have a severe itch and rash all over again. Some have the red bumps, others have a red raised scaly type rash, some have small scabs. The rash is only on torso and upper extremities. Please help does anyone know what this could be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.